# SDR AALA20110121TUL11

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 40,908 hours, 5,615 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 13D ESCAPE PATH LIGHT INOPERATIVE.  RE-SECURED CONNECTOR FOR ROW 13D ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
